# SDR 95ZZZW318

- Difficulty date: February 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Lt Wing
- Part time: 32,254 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, LT WING LOWER LE SPAR HAS EXFOLIATED CORROSION LOWER SURFACE 15 INCHES O/B OF NR 1 LE SLAT ACTUATOR.  REMOVED CORROSION PER SRM 51-10-6 MAX DEPTH REMOVED .070 OUT OF LIMITS.  ALODINE AND PRIMED AREA PER SRM 51-10-2 AND INSTALLED REPAIR 7075-T6 .125 THICK 3 INCHES BY 13 INCHES PER SRM 51-40-4.  TOTAL CYCLES 29577.
